MAUDE Adverse Event Report: ARTHREX, INC. SUTR ANCH,PEEK CRKSCRW FT,TRI-PLAY; FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE

ARTHREX, INC. SUTR ANCH,PEEK CRKSCRW FT,TRI-PLAY; FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE
Model Number SUTR ANCH,PEEK CRKSCRW FT,TRI-PLAY
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that the suture anchor with peek tip could not be screwed in, it broke off in the driver at the suture attachment.The broken piece was retrieved.No harm for patient, operator or third party was reported.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Complaint confirmed, the anchor tip is broken.It were returned assembled on the driver.Likely causes of the event include improper bone prep; misaligned insertion and/or prying/leveraging the device during insertion.

Brand Name
SUTR ANCH,PEEK CRKSCRW FT,TRI-PLAY
Common Device Name
FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key11872133
Report Number1220246-2021-03142
Device Sequence Number17210819
Product Code MBI
UDI-Device Identifier00888867023642
UDI-Public00888867023642
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K143745
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2025
Device Model NumberSUTR ANCH,PEEK CRKSCRW FT,TRI-PLAY
Device Catalogue NumberAR-1927PSF-3
Device Lot Number12025038
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 05/05/2021
Supplement Date Received by Manufacturer05/05/2021
Initial Report FDA Received Date05/24/2021
Supplement Report FDA Received Date07/07/2021
Patient Sequence Number1